# SDR AWXA9500271

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- Engine: Pwa JT8D15
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OMA/LAS - FLT 780 - AIRCRAFT DIVERTED TO ICT.  DURING PREVIOUS FLIGHT TO OMA, NR 2 ENGINE RT ANTI-ICE VALVE BECAME INOPERATIVE.  CONTRACT MX WAS INSTRUCTED TO LOCK THE VALVE IN THE OPEN POSITION AND MX CONTROL ISSUED AN UNMANNED STATION RELEASE.  SHORTLY AFTER TAKEOFF FROM OMA, NR 2 ENGINE FUEL HEAT VALVE WOULD NOT CLOSE AND OIL TEMPERATURE ROSE TO 140 DEGREES.  CREW SHUT NR 2 ENGINE DOWN AND DIVERTED AIRCRAFT TO ICT.  CONTRACT MX FOUND FUEL HEAT VALVE LOCKED IN OPEN POSITION.  MAINTENANCE UNLOCKED FUEL HEAT AND LOCKED RT ANTI-ICE VALVE OPEN.  ALSO, PERFORMED WINDMILL INSPECTION PROCEDURE WITH NO DEFECTS NOTED.  ACFT RELEASED FOR FURTHER SERVICE.   (X)
